Sh:129

Bib entry
@article{Sh:129,
 author = {Shelah, Saharon},
 title = {{On the number of nonisomorphic models of cardinality $\lambda$ $L_{\infty \lambda }$-equivalent to a fixed model}},
 journal = {Notre Dame J. Formal Logic},
 fjournal = {Notre Dame Journal of Formal Logic},
 volume = {22},
 number = {1},
 year = {1981},
 pages = {5--10},
 issn = {0029-4527},
 mrclass = {03C75 (03C35 03C55)},
 mrnumber = {603751},
 mrreviewer = {M. Makkai},
 url = {http://projecteuclid.org/euclid.ndjfl/1093883334}
}